04-05-2003, 10:21 PM #1Anabolic Member
- Join Date
- Oct 2001
My nips have hurt for awhile, please help :(
Greetings all, its been awhile!
About 9 months ago, I finished up a cycle consisting of Fina, winstrol , Clen and stacking with ECA.
I never used any clomid or any natrual boosters, its never caused any problems in the past.
My freaking nipples have been sore for about the entire time since I quit. I always though that it went away, even with out clomid. Is it possible its from my cycle? And my Test levels are still not "normal"?
I've noticed a small lump right on my left nipple, no on the skin of course, its under and its very tender.
Thanks for the help as always guys
04-05-2003, 10:35 PM #2
You need to get some anti estrogen right away. It sounds like you a some gyno.
04-05-2003, 10:45 PM #3
i agree with ron........
the gyno is obviously progesterone related, as winny aromatizes at a very low rate.
bromo, cabergoline, pergolide, and high doses of b6 will all fix the problem to a degree, depending on how far along it is.
choose your anti-e and get on with it as soon as possible.
04-06-2003, 11:31 AM #4
J have the same problem... j dont know what to do.. How about u?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)